MAUDE Adverse Event Report: MAQUET SAS EQT; HOLDER, CAMERA, SURGICAL

MAQUET SAS EQT; HOLDER, CAMERA, SURGICAL
Model Number ARDSAT239019A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was clinical engineer.Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical equipment - osp 40.It was stated the handle has come off from the monitor holder.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical equipment ¿ eqtxhs021 sat12.It was stated the handle has come off from the monitor holder during surgery.It was confirmed there was no harm to a patient's health.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.According to technician information the failed parts were replaced, and the repair was completed.Based on the information collected, it was established that when the event occurred, maquet equipment did not meet its specification, due to the handle holder which came off from the monitor.Such a scenario could be considered as technical deficiency, and in this way the device contributed to the event.Provided information indicates that when the event occurs device was being used for patient treatment, however there was no harm to a patient's health.When reviewing similar reportable events for the same device type, it was confirmed that in the last 5 years, registered for the issue of handle holder detachment on maquet equipment there was no serious injury or worse reported.As stated by the subject matter expert at manufacturing site, the detachment between handle holder and aluminum cylinder, which allows bonding of the handle, is probably due to mechanical shocks, collisions or excessive efforts.To prevent any similar incident, the following have been implemented: during the manufacturing the prats are degreased the quantity of the instant adhesive gel deposited is checked the adhesive bonding is checked by manual traction during the manufacturing the user manual #0421101 xs/xd flat screen monitors holders mentions to check the condition of the sterilizable handle (user manual ifu 01821 en 11; pages 35, 40 ¿ for more information please check extracted file) we believe the related devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendation had been followed the incident could have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.The correction of b5 describe event or problem, d4 version or model # and h4 device manufacture date fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 29th may, 2023 getinge became aware of an issue with one of surgical equipment - osp 40.It was stated the handle has come off from the monitor holder.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event or problem: on 29th may, 2023 getinge became aware of an issue with one of surgical equipment ¿ eqtxhs021 sat12.It was stated the handle has come off from the monitor holder during surgery.It was confirmed there was no harm to a patient's health.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Previous h4 device manufacture date: 06/09/2022.Corrected h4 device manufacture date: 08/12/2022.Previous d4 version or model #: eqt - other.Corrected d4 version or model #: ardsat239019a.
 
Event or Problem Description
On 29th may, 2023 getinge became aware of an issue with one of surgical equipment ¿ eqtxhs021 sat12.It was stated the handle has come off from the monitor holder during surgery.It was confirmed there was no harm to a patient's health.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.

Brand Name
EQT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17066633
Report Number9710055-2023-00422
Device Sequence Number14975971
Product Code FXR
UDI-Device Identifier03700712416096
UDI-Public(01)03700712416096
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDSAT239019A
Device Catalogue NumberARDSAT239019A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown